# SDR AALA20100406TUL04

- Difficulty date: April 6, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 50,407 hours, 17,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002155A
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT CORRODED AT CHERRY RIVET LOWER SKIN AT INBOARD AUXILIARY TRACK.  FABRICATED AND INSTALLED DOUBLER EA B757-27-009970.
